Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 790950, 8 pages
http://dx.doi.org/10.1155/2014/790950
Research Article

The Ideal Convergence of Strongly of   in Metric Spaces Defined by Modulus

1Department of Mathematics, SASTRA University, Thanjavur 613 401, India
2Department of Mathematics, Srinivasa Ramanujan Centre, SASTRA University, Kumbakonam 612 001, India

Received 9 January 2014; Accepted 25 April 2014; Published 20 May 2014

Academic Editor: Feyzi Başar

Copyright © 2014 N. Subramanian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Moricz, “Extensions of the spaces c and c0 from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991. View at Publisher · View at Google Scholar · View at Scopus
  2. F. Moricz and B. E. Rhoades, “Almost convergence of double sequences and strong regularity of summability matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 2, pp. 283–294, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Basarir and O. Solancan, “On some double sequence spaces,” The Journal of the Indian Academy of Mathematics, vol. 21, no. 2, pp. 193–200, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. C. Tripathy, “On statistically convergent double sequences,” Tamkang Journal of Mathematics, vol. 34, no. 3, pp. 231–237, 2003. View at Google Scholar
  5. A. Turkmenoglu, “Matrix transformation between some classes of double sequences,” Journal of the Institute of Mathematics and Computer Sciences: Mathematics, vol. 12, no. 1, pp. 23–31, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Subramanian and U. K. Misra, “Characterization of Gai sequences via double Orlicz space,” Southeast Asian Bulletin of Mathematics, vol. 35, no. 4, pp. 687–697, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Subramanian and U. K. Misra, “The generalized double difference sequence spaces defined by a Orlicz function,” Southeast Asian Bulletin of Mathematics. In press.
  8. B. C. Tripathy and A. J. Dutta, “On fuzzy real valued double sequence spaces,” Soochow Journal of Mathematics, vol. 32, no. 4, pp. 509–520, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Kizmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar
  10. P. K. Kamthan and M. Gupta, Sequence Spaces and Series, vol. 65 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1981.